Tibolone was associated with an increase in 7 alpha-methyl-ethinylestradiol.

Susan R. Davis, Evan R. Simpson, Herbert Kuhl, Inka Wiegratz

Research output: Contribution to journalComment / DebateOtherpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)105-106
Number of pages2
JournalMenopause
Volume10
Issue number1
Publication statusPublished - Jan 2003

Cite this

@article{f864254bda5147bf8259156113eba4bd,
title = "Tibolone was associated with an increase in 7 alpha-methyl-ethinylestradiol.",
author = "Davis, {Susan R.} and Simpson, {Evan R.} and Herbert Kuhl and Inka Wiegratz",
year = "2003",
month = "1",
language = "English",
volume = "10",
pages = "105--106",
journal = "Menopause",
issn = "1072-3714",
publisher = "Lippincott Williams & Wilkins",
number = "1",

}

Tibolone was associated with an increase in 7 alpha-methyl-ethinylestradiol. / Davis, Susan R.; Simpson, Evan R.; Kuhl, Herbert; Wiegratz, Inka.

In: Menopause, Vol. 10, No. 1, 01.2003, p. 105-106.

Research output: Contribution to journalComment / DebateOtherpeer-review

TY - JOUR

T1 - Tibolone was associated with an increase in 7 alpha-methyl-ethinylestradiol.

AU - Davis, Susan R.

AU - Simpson, Evan R.

AU - Kuhl, Herbert

AU - Wiegratz, Inka

PY - 2003/1

Y1 - 2003/1

UR - http://www.scopus.com/inward/record.url?scp=0038182684&partnerID=8YFLogxK

M3 - Comment / Debate

VL - 10

SP - 105

EP - 106

JO - Menopause

JF - Menopause

SN - 1072-3714

IS - 1

ER -